# SDR CALA2018021600630

- Difficulty date: February 9, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 73,249 hours, 10,312 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5114150
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM BS 347, RBL 32 TO 41 FOUND CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-10-02, AND FOUND OUT LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1, FIG 101.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIG 201, DETAIL I.
